# SDR WX0A2022060374102

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N280NV
- Make and model: Airbus A320-214
- Aircraft serial: 5320
- Aircraft time: 29,670 hours, 20,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 862756
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING BATTERY CAPACITY CHECK, MCDU FAULTS BATTERY PACK 10WL / REMOVED AND REPLACED BATTERY PACK 10WL REF MM 33-51-00-710-001-A, OPS CKS GOOD REF AMM 33-51-38-400-002-A"
